Related topic :
Multilinear Commutators

On norm inequalities and orthogonality of commutators of

7 Pages
73.9 KB

italian journal of pure and applied mathematics – n. 44–2020 (163–169) 163 on norm inequalities and orthogonality of commutators of derivations n. b. okelo∗ african institute for mathematical sciences, 6 melrose road, muizenberg, 7945 cape town south africa [email protected] p. o. mogotu department of pure and applied

Skew Commutators and Lie Isomorphisms in Real von Neumann

18 Pages
478.8 KB

journal of functional analysis 138, 170 187 (1996) article no. 0060 skew commutators and lie isomorphisms in real von neumann algebras shavkat a. ayupov* institute of mathematics, uzbekistan academy of sciences, f. hodjaev str. 29, akademgorodok, tashkent-143, republic of uzbekistan received may 4, 1994; revised september 29, 1994

Groups with boundedly many commutators of maximal order

16 Pages
293 KB

groups with boundedly many commutators of maximal order p. longobardi, m. maj, p. shumyatsky, and g. traustason abstract. by a result of cocke and venkataraman we know that if g is a group with at most m elements of maximal order, then |g| is m-bounded. in this paper we consider

Commutators in residually finite groups

116 Pages
820.7 KB

commutators in residually finite groups pavel shumyatsky university of brasilia, brazil pavel shumyatsky commutators in residually finite groups groups with commutators of bounded order have received some attention in the recent years. pavel shumyatsky commutators in residually finite groups groups with commutators of bounded

Commutators with fractional differentiation and new

29 Pages
671.6 KB

analysis & pde volume 9 no. 6 2016 yanping chen, yong ding and guixiang hong commutators with fractional differentiation and new characterizations of bmo-sobolev spaces msp analysis and pde vol. 9, no. 6, 2016 msp commutators with fractional differentiation and new

Compactness for the commutators of multilinear singular

21 Pages
419.9 KB

appl. math. j. chinese univ. 2019, 34(1): 55-75 compactness for the commutators of multilinear singular integral operators with non-smooth kernels bu rui1 chen jie-cheng∗,2 abstract. in this paper, the behavior for commutators of a class of bilinear singular integral operators associated with non-smooth kernels on the product of

Weighted norm inequalities for Toeplitz type operators

15 Pages
2 MB

tang and ban springerplus (2016)5:1352 doi 10.1186/s40064-016-3022-7 research open access weighted norm inequalities for toeplitz type operators associated to generalized calderón–zygmund operators yongli tang1 and tao ban2* *correspondence: [email protected] 2 college of mathematics and informatics, henan polytechnic university, jiaozuo 454003, china full list of author

Some Inequalities for Commutators of Bounded Linear Operators

11 Pages
449.6 KB

some inequalities for commutators of bounded linear operators in hilbert spaces this is the published version of the following publication dragomir, sever s (2008) some inequalities for commutators of bounded linear operators in hilbert spaces. research report collection, 11 (1). the publisher’s official version can be found at note that

Lp Bounds for the Commutators of Rough Singular Integrals

8 Pages
87.5 KB

analysis in theory and applications anal. theory appl., vol. 31, no. 2 (2015), pp. 176-183 doi: 10.4208/ata.2015.v31.n2.7 lp bounds for the commutators of rough singular integrals associated with surfaces of revolution zhendong niu, kai zhu∗ and yanping chen department of applied mathematics, university of science and technology beijing,

The Structure of Residuated Lattices

33 Pages
232.5 KB

the structure of residuated lattices kevin blount and constantine tsinakis may 23, 2002 abstract a residuated lattice is an ordered algebraic structure l = l, ∧, ∨, · , e, \ , / such that l, ∧, ∨ is a lattice, l, ·, e is a monoid, and \ and

Current Algebras And Universal Divergent

80 Pages
2.8 MB

current algebras and universal divergent radiative corrections*f g. w. gaffney stanford linear accelerator center stanford university, stanford, california 94305 (submitted to annals of physics ) *work supported by the u, s. atomic energy commission. 'a dissertation submitted in partial satisfaction of the requirements for the degree of doctor of philosophy

A Note On Commutators Of The Fractional Sub-laplacian On

19 Pages
222.9 KB

communications on pure and applied analysis volume 18, number 1, january 2019 doi:10.3934/cpaa.2019022 pp. 435–453 a note on commutators of the fractional sub-laplacian on carnot groups ali maalaoui∗ department of mathematics and natural sciences american university of ras al khaimah po box 10021, ras al khaimah, uae (communicated

Subgroup-determining Functions On Groups

22 Pages
1.7 MB

subgroup-determining functions on groups by anne penfold street i. introduction and notation let g be a group and let s be a subset of g. suppose that s is a subgroup of g if and only if for every x, y e s, f(x, y) s. what

THEOREM Groups of nilpotent length two. EXAMPLE 1

2 Pages
37.2 KB

polynomial growth in nilpotent groups theorem any finitely generated nilpotent group has polynomial growth. the proof goes by induction in nilpotent length. the base of induction is nilpotent length one, i.e. abelian groups. we start with the case of nilpotent length two to explain the ideas and consider a

On diagonals of commutators of positive compact operators and

103 Pages
839.4 KB

basic notions ideal-triangularizability and coordinate functionals atomic diagonal of a positive operator main results on diagonals of commutators of positive compact operators and ideal-triangularizability joint work with roman drnovšek marko kandic´ faculty of mathematics and physics, ljubljana, slovenia leiden, netherlands, 22. 7. 2013 1 / 33 basic notions ideal-triangularizability

On Sums, Products, and Commutators of Symplectically

8 Pages
306.9 KB

matimya´s matematika issn 0115-6926 journal of the mathematical society of the philippines vol. 43 no. 1 (2020) pp. 33-40 on sums, products, and commutators of symplectically diagonalizable matrices ralph john de la cruz institute of mathematics university of the philippines, diliman quezon city 1101, philippines [email protected] abstract set

Quantization And Topological Field Theory

80 Pages
274.4 KB

quantization and topological field theory edward witten bonn august 6, 2009 (with s. gukov, arxiv:0809.0305) according to textbooks, the passage from classical mechanics to quantum mechanics is made by replacing poisson brackets by commutators. ideally, in other words, to quantize of a symplectic manifold m, one is supposed to

Conciseness Of Coprime Commutators In Finite Groups

7 Pages
92.5 KB

submitted to the bulletin of the australian mathematical society doi:10.1017/s . . . conciseness of coprime commutators in finite groups cristina acciarri u, pavel shumyatsky and anitha thillaisundaram abstract let g be a finite group. we show that the order of the subgroup generated by coprime γk-commutators (respectively δk-commutators) is

Conciseness of words of Engel type in residually finite groups

42 Pages
183.1 KB

conciseness of words of engel type in residually finite groups marta morigi universit`a degli studi di bologna advances in group theory and applications 2017 september 5-8, lecce marta morigi conciseness of words of engel type in residually finite groups universit`a di bologna a word w on n

Precompact Sets, Boundedness, and Compactness of

10 Pages
2.1 MB

hindawi journal of function spaces volume 2017, article id 3764142, 9 pages research article precompact sets, boundedness, and compactness of commutators for singular integrals in variable morrey spaces wei wang1 and jingshi xu2 1school of sciences, central south university of forestry and technology, changsha 410004, china 2department of